MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 302

LIVANOVA USA, INC. LEAD MODEL 302
Model Number 302-20
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient received a battery replacement.The impedance after surgery was normal 2992 ohms on (b)(6) 2026.A day after the battery revision, high impedance of over 10000 ohms was seen on (b)(6) 2026.An exploratory surgery was performed where generator diagnostics were preformed using the test resistor (functioning as intended).Troubleshoot for the high impedance was also preformed such as reinsert the lead pin into the generator receptacle.The physician attempted to reposition and rearrange the lead in the pocket and neck area to ensure that the lead was not twisted or kinked.The lead was also inspected for possible damage; however, no obvious evidence of damage was observed.High impedance still persisted.The patient was then closed and no lead was replaced.X-rays were performed.No other relevant information has been received to date.
 
Event or Problem Description
It was noted that the normal high impedance reading on (b)(6) 2026 was obtained after wound closure.Ruling out any potential damage from wound closure.No other relevant information has been received to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24656048
Report Number1644487-2026-10358
Device Sequence Number14868903
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2016
Device Model Number302-20
Device Lot Number201993
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown